Alert archive / Nebraska / Flash Flood Watches in 2007
Flash Flood Watch 3, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Apr 23, 2007, 10:23 PM MDT for 26 counties in Nebraska. It took effect at Apr 24, 2007, 12:00 AM MDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2007, 10:23 PM MDT (04:23 UTC)
- In effect from
- Apr 24, 2007, 12:00 AM MDT
- Expired
- Apr 25, 2007, 12:24 AM MDT
- In force
- 24 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 240423 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 1123 PM CDT MON APR 23 2007 ...HEAVY RAINFALL EXPECTED INTO WEDNESDAY... .A DEVELOPING STORM SYSTEM WILL RESULT IN PERIODS OF HEAVY RAIN ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY. WITH NEARLY SATURATED SOILS IN SOME LOCATIONS...HEAVY RAINFALL WILL PRESENT AN EXCESSIVE RUNOFF THREAT. NEZ056>059-069>071-241230- /O.NEW.KLBF.FF.A.0003.070424T0600Z-070425T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 1123 PM CDT MON APR 23 2007 /1023 PM MDT MON APR 23 2007/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES... KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL. * THROUGH TUESDAY EVENING * PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ006>010-026>029-038-241230- /O.NEW.KLBF.FF.A.0003.070424T1200Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 1123 PM CDT MON APR 23 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD... BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY MORNING * PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ JMC
5 follow-up statements
000 WGUS63 KLBF 240839 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 AM CDT TUE APR 24 2007 ...HEAVY RAINFALL EXPECTED INTO WEDNESDAY... .A DEVELOPING STORM SYSTEM WILL RESULT IN PERIODS OF HEAVY RAIN ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY. MANY LOCATIONS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAIN WITH THIS STORM. NEZ004-005-022>025-035>037-094-241645- /O.EXB.KLBF.FF.A.0003.070424T1200Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CODY...MERRIMAN...KILGORE 339 AM CDT TUE APR 24 2007 /239 AM MDT TUE APR 24 2007/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA...EASTERN CHERRY...THOMAS AND WESTERN CHERRY. IN THE EASTERN PANHANDLE OF NEBRASKA...GARDEN AND SHERIDAN. IN WEST CENTRAL NEBRASKA...ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON. * FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH LATE TONIGHT * PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ056>059-069>071-241645- /O.EXT.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 339 AM CDT TUE APR 24 2007 /239 AM MDT TUE APR 24 2007/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHWEST NEBRASKA AND THE EASTERN PANHANDLE OF NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL. * THROUGH LATE TONIGHT * PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ006>010-026>029-038-241645- /O.CON.KLBF.FF.A.0003.070424T1200Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 339 AM CDT TUE APR 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD... HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING * PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ JMC
000 WGUS63 KLBF 241817 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 117 PM CDT TUE APR 24 2007 ...HEAVY RAINFALL EXPECTED INTO WEDNESDAY... .A DEVELOPING STORM SYSTEM WILL RESULT IN PERIODS OF HEAVY RAIN ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY. MANY LOCATIONS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAIN WITH THIS STORM. NEZ004-005-022>025-035>037-056>059-069>071-094-250230- /O.CON.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 117 PM CDT TUE APR 24 2007 /1217 PM MDT TUE APR 24 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA... EASTERN CHERRY...THOMAS AND WESTERN CHERRY. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL...GARDEN AND SHERIDAN. IN WEST CENTRAL NEBRASKA...ARTHUR...GRANT... HOOKER...LOGAN AND MCPHERSON. * UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY * PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ006>010-026>029-038-250230- /O.CON.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 117 PM CDT TUE APR 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD... HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * THROUGH WEDNESDAY MORNING * PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ TLK
000 WGUS63 KLBF 242053 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 PM CDT TUE APR 24 2007 ...HEAVY RAINFALL EXPECTED INTO WEDNESDAY... .A STORM SYSTEM OVER KANSAS WILL CONTINUE TO BRING PERIODS OF HEAVY RAIN ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY. MANY LOCATIONS HAVE ALREADY RECEIVED AROUND 2 INCHES OF RAIN WITH THIS STORM. NEZ004-005-022>025-035>037-056>059-069>071-094-250600- /O.CON.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 353 PM CDT TUE APR 24 2007 /253 PM MDT TUE APR 24 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA... EASTERN CHERRY...THOMAS AND WESTERN CHERRY. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL...GARDEN AND SHERIDAN. IN WEST CENTRAL NEBRASKA...ARTHUR...GRANT... HOOKER...LOGAN AND MCPHERSON. * UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY * PERIODS OF HEAVY RAIN ARE EXPECTED INTO TUESDAY EVENING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ006>010-026>029-038-251200- /O.CON.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 353 PM CDT TUE APR 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD... HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * THROUGH WEDNESDAY MORNING * PERIODS OF HEAVY RAIN ARE EXPECTED TUESDAY INTO WEDNESDAY MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ POWER
000 WGUS63 KLBF 250137 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 837 PM CDT TUE APR 24 2007 ...HEAVY RAINFALL EXPECTED INTO WEDNESDAY... .PERIODS OF RAIN...SOMETIMES HEAVY...WILL CONTINUE INTO THE OVERNIGHT HOURS ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA INTO WEDNESDAY. WITH SATURATED GROUND IN PLACE...FLASH FLOODING IS POSSIBLE TONIGHT THROUGH WEDNESDAY MORNING. NEZ004-005-094-250245- /O.CAN.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHERIDAN-EASTERN CHERRY-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...CODY... MERRIMAN...KILGORE 837 PM CDT TUE APR 24 2007 /737 PM MDT TUE APR 24 2007/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA AND THE NORTHEASTERN PANHANDLE OF NEBRASKA HAS BEEN CANCELED. SCATTERED RAIN SHOWERS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF CHERRY AND SHERIDAN COUNTIES...WITH OCCASIONAL LIGHT RAIN EXPECTED ACROSS SOUTHERN CHERRY AND SOUTHERN SHERIDAN COUNTIES. GIVEN THE EXPECTED LIGHT NATURE OF PRECIPITATION...NO ADDITIONAL FLOODING CONCERNS ARE EXPECTED IN SHERIDAN AND CHERRY COUNTIES. $$ NEZ022>025-035>037-056>059-069>071-250600- /O.CON.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH- PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 837 PM CDT TUE APR 24 2007 /737 PM MDT TUE APR 24 2007/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL NEBRASKA... THOMAS. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES... KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...DEUEL AND GARDEN. IN WEST CENTRAL NEBRASKA... ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON. * UNTIL 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY * PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH 1 AM CDT (MIDNIGHT MDT). THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ NEZ006>010-026>029-038-250600- /O.CON.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 837 PM CDT TUE APR 24 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD... HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * UNTIL 7 AM CDT WEDNESDAY * PERIODS OF HEAVY RAIN ARE EXPECTED OVERNIGHT TUESDAY INTO WEDNESDAY MORNING. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BUTTLER
000 WGUS63 KLBF 250624 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 124 AM CDT WED APR 25 2007 NEZ006>010-026>029-038-251430- /O.CAN.KLBF.FF.A.0003.000000T0000Z-070425T1200Z/ /O.NEW.KLBF.FA.A.0002.070425T0624Z-070425T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 124 AM CDT WED APR 25 2007 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...FLASH FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD... BROWN...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * TONIGHT THROUGH THIS AFTERNOON * STEADY LIGHT RAIN AND PERIODS OF MODERATE TO HEAVY RAIN ARE EXPECTED OVERNIGHT THROUGH WEDNESDAY AFTERNOON. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS LIKELY WITH STORM TOTAL RAINFALL OF 2 TO 4 INCHES. THIS EXCESSIVE RAINFALL MAY LEAD TO LOCALIZED FLOODING. AREAS THAT WILL BE MOST SUSCEPTIBLE TO FLOODING WILL BE ALONG LOW WATER CROSSINGS IN HILLY TERRAIN AND IN POOR DRAINAGE AREAS. * SMALL STREAM AND RIVER FLOODING IS A DEFINITE POSSIBILITY AS RIVER GAGES INDICATE WATER LEVELS ARE RISING AND WILL LIKELY CONTINUE TO RISE TODAY. THE RAIN SHOULD END LATE THIS AFTERNOON. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA HAS BEEN CANCELLED. THE THREAT OF FLOODING FROM VERY HEAVY RAINFALL AND RAPIDLY RISING CREEKS AND RIVERS HAS ENDED. FLOODING CONCERNS ARE NOW FOCUSED ON PROLONGED RAINFALL. $$ NEZ022>025-035>037-056>059-069>071-250730- /O.EXP.KLBF.FF.A.0003.000000T0000Z-070425T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH- PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 124 AM CDT WED APR 25 2007 /1224 AM MDT WED APR 25 2007/ ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA... SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA HAS EXPIRED. ADDITIONAL RAINFALL OF AN INCH IS LIKELY OVERNIGHT THROUGH WEDNESDAY MORNING. THE RAIN SHOULD END AROUND NOON TODAY. MINOR RUNOFF PROBLEMS ARE EXPECTED ACROSS THE AREA. USE CAUTION TRAVELING ON UNPAVED ROADS. SOME RURAL ROADS MAY BE PARTIALLY WASHED OUT. $$ CDC
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Apr 23, 9:06 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 23, 9:06 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1006 PM CDT MON APR 23 2007 .UPDATE... FORECAST UPDATED FOR INCLUSION OF CONVECTIVE WATCH AND SEVERE WORDING IN GRIDS. NO OTHER CHANGES. 00Z NAM BRINGS THE HIGHEST QPF BASICALLY ACROSS THE I80 CORRIDOR THROUGH THE OVERNIGHT. HVY RAIN IS NOW FALLING ACROSS PORTIONS OF THE SOUTHERN PANHANDLE. WILL SEE HOW THE MODEL VERIFIES THROUGH THE OVERNIGHT WITH REGARD TO HYDRO CONCERNS. && .PREV DISCUSSION... /ISSUED 357 PM CDT MON APR 23 2007/ SYNOPSIS...H5 LOW CONTINUES TO ROTATE INTO 4 CORNERS AREA THIS AFTERNOON AS SEEN IN WV. SUBTROPICAL MOISTURE STREAMING INTO SOUTHERN PLAINS AS SEEN IN IR. NATIONAL RADAR COMPOSITE SHOWING SCATTERED RETURNS THROUGH THE INTERMOUNTAIN WEST IN H5 TROUGH. SCATTERED CONVECTION DEVELOPING ALONG THE FRONT RANGE OF THE COLORADO ROCKIES INTO SOUTHEAST WYOMING AS SEEN IN SURROUNDING 88DS. SCATTERED LIGHT SHOWERS OVER WESTERN SOUTH DAKOTA. DISCUSSION... MODELS ARE IN GOOD AGREEMENT IN THE NEAR TERM AND HAVE USED A BLEND. FORECAST CONFIDENCE GOOD. MAIN CONCERNS WITH FORECAST WILL BE SEVERE WX TONIGHT THROUGH TUESDAY...HYDROLOGY CONCERNS AND WINDS TUESDAY AFTERNOON AND EVENING. BEST DYNAMICS THIS EVENING FOR THUNDER OVER SOUTHWEST NEBRASKA GENERALLY SOUTH OF INTERSTATE 80 ALONG WARM FRONTAL BOUNDARY. 18Z KLBF SOUNDING HAS STRONG INHIBITION WITH ABOUT 10 DEGREE F CAP. FREEZING LEVEL AT 95 HUNDRED AND WET-BULB ZERO AT 65 HUNDRED. GOOD TURNING IN LOWER LEVELS. MODELS HAVE BULK SHEAR 0-6KM IN THE 40 TO 50KT RANGE AND INCREASING THROUGH THE NIGHT. SB LIS -2 TO -3. SB CAPE MARGINAL BUT INCREASING THROUGH THE NIGHT TO AROUND A 1000 J/KG. MU CAPES EXTEND FURTHER NORTH TO AROUND INTERSTATE 80 TOWARDS MORNING. LOOKS TO BE A LATE SHOW MOST TRW ACTIVITY TO BE SEEN FROM 6Z- 12Z TIME FRAME AS SURFACE LOW MOVES OUT ONTO THE PLAINS AND DEEPENS AS H5 LOW APPROACHES. ABUNDANT MOISTURE STREAMING NORTH INTO SOUTHERN ZONES. TD IN THE LOW 40S...WITH 50S SOUTH OVER SOUTHWEST KS. HAVE GONE DEFINITE WITH MAINLY SHOWERS WEST AND THUNDER CONTINUING THROUGH THE EVENING OVER SOUTHWEST ZONES ON TUESDAY. HAVE UPPED POPS TO DEFINITE OVER ENTIRE CWA ON TUESDAY AS STACKED SYSTEM CONTINUES TO TURN JUST TO THE SOUTH OVER KS. ABUNDANT MOISTURE. DEFORMATION ZONE WILL SET UP OVER NORTHWEST ZONES AND THEN SHIFT SOUTH AND EAST THROUGH THE DAY. THUNDER MAINLY SOUTH OF OGALLALA TO BROKEN BOW LINE...IN CLOSE PROXIMITY TO THE LOW. AS YOU MOVE NORTH OF THE LINE ELEVATED INSTABILITY WILL GIVE RISE TO SOME EMBEDDED THUNDER. TEMPERATURES HELD BACK INTO THE 50S WINDS ON BACKSIDE IN SUCESSIVE MODEL RUNS HAVE WEAKENED AND ARE NOT EXPECTED TO BE AS STRONG AS PREVIOUSLY THOUGHT...BUT WILL BE BREEZY FOR A RAW DAY. WARMING TREND AFTER TUESDAY WITH SHOWERS ENDING WEDNESDAY AFTERNOON AS SYSTEM MOVES SLOWLY AWAY. HAVE EXTENDED WEATHER GRIDS THROUGH THE DAY WEDNESDAY OVER NORTHEAST ZONES. WEAK SYSTEM TO MOVE ACROSS NORTHERN PLAINS THURSDAY INTO FRIDAY. LIMITED MOISTURE WITH BEST DYNAMICS WELL NORTH. WARMING TREND INTO THE WEEKEND WITH DRY CONDITIONS AND WARM TEMPERATURES AS H5 RIDGE BUILDS IN. AVIATION... VFR CONDTIONS SHOULD PREVAIL THROUGH THE START OF THE EVENING WITH CLOUD HEIGHTS AOA 3500 FT...HOWEVER MVFR TO IFR CONDITIONS WILL BECOME MORE WIDESPREAD AS THE MAIN UPPER SYSTEM EMERGES FROM THE ROCKIES AND CONVECTION BECOMES MORE WIDESPREAD. CIGS MAY GO BELOW 1500FT WITH VSBY DOWN TO AROUND A MILE A TIMES IN THE HEAVIEST CONVECTION WHICH MAY CONTAIN LARGE HAIL AND DANGEROUS WIND GUSTS. OVERNIGHT INTO THE TUESDAY THE STRONGER CONVECTION SHOULD BE OUTSIDE THE TWEB ROUTES...BUT AS THE PRECIPITATION STRATIFIES LOW CLOUDS AND VSBYS WILL COVER MAJORITY OF THE ROUTES WITH LIFR/IFR CONDITIONS OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA WITH CIGS UNDER 1000FT AND VSBYS BELOW 3 MILES AND RAIN SHOWERS. HYDROLOGY... FFG NUMBERS OVER SOUTHWEST ZONES AROUND 2 INCHES IN THREE HOURS. GUIDANCE HAS SLIGHT RISK FOR VALUES EXCEDING FFG OVER MOST OF FORECAST AREA. HEAVIEST RAIN OVER NORTHWEST EXPECTED TO TRANSITION OVER SOUTHERN ZONES THROUGH THE DAY ON TUESDAY. HAVE MENTIONED MODERATE RAINFALL IN THE FORECAST. NOT TOO WORRIED ABOUT THE SANDHILLS. PWS AROUND 150% OF NORMAL WITH NUMBERS AROUND 0.60 IN THE COLUMN. MAIN CONCERN WILL BE SOUTHWEST ZONES. LBF WATCHES/WARNINGS/ADVISORIES...NONE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 23, 2:40 PM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT MON APR 23 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-241200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT MON APR 23 2007 /240 PM MDT MON APR 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A WARM FRONT LIFTING ACROSS WESTERN KANSAS...ASSOCIATED WITH A DEEPENING SURFACE LOW OVER SOUTHEASTERN COLORADO...WILL BE THE FOCUS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING. STORMS FORMING SOUTHWEST OF THE OUTLOOK AREA WILL QUICKLY LIFT NORTHWARD INTO PORTIONS OF SOUTHWEST NEBRASKA WHERE THE GREATEST RISK FOR SEVERE WEATHER WILL EXIST THROUGH THE LATE EVENING HOURS. THE MAIN THREAT AREA IS ALONG AND SOUTH OF INTERSTATE 80...WHERE LARGE HAIL WILL BE THE PRIMARY THREAT. HOWEVER IF THE WARM FRONT IS ABLE TO LIFT INTO FAR SOUTHWEST NEBRASKA BY THIS EVENING...ISOLATED TORNADOES WOULD BE POSSIBLE ALONG AND WEST OF HIGHWAY 25...SOUTH OF HIGHWAY 23. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORM THAT FORMS TONIGHT AND WITH THE PERSISTENCE OF RAINFALL OVER THE NEXT 24 HOURS...FLOODING POTENTIALS ARE BEING MONITORED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAINFALL...HEAVY TO MODERATE AT TIMES...WILL CONTINUE THROUGH MUCH OF THE DAY ON TUESDAY. THE MAIN THREAT WILL COME FROM FLOODING. THERE WILL BE A POSSIBILITY OF SEVERE THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST NEBRASKA FRIDAY AFTERNOON AND EVENING...MAINLY SOUTH OF HIGHWAY 23 WITH LARGE HAIL REMAINING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE LATE EVENING HOURS ACROSS SOUTHWEST NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:58 PM MDT | Tornado Warning | LBF | Chase | 32 min |
| Apr 23, 11:28 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 62 min |
| Apr 24, 1:01 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Apr 24, 1:02 AM MDT | Severe Thunderstorm Warning | LBF | Hayes | 43 min |
| Apr 24, 2:40 AM MDT | Wind Advisory | LBF | Arthur, Chase, Custer, Deuel, Frontier, Garden and 6 more | 17 hr |
| Apr 24, 11:37 AM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
Nearby
Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.